# SDR ASAA2018020523415

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 37,873 hours, 11,414 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5756
- Condition: Failed
- Location: Refueling Panel
- Part time: 37,875 hours, 11,415 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGES ON RIGHT WING FUELING PANEL WENT BLANK DURING REFUELING. GROUNDED - YES. FOUND FUEL FUELING IND C/B POPPED. ACCOMPLISHED C/B RESET PROCEDURE REF AMM 20-60-01-860-801. ISOLATED TO FAULTY NR 1 TANK REFUEL INDICATOR. REF WDM 28-44-11 & 28-41-11. REMOVED & REPLACED NR 1 TANK REFUEL INDICATOR. OPS CK NORMAL. REF AMM 28-41-61-400-801 & 28-41-61-000-801.
